So, my back has improved significantly since I got the injection the other week, I sat down with my GP yesterday to discuss next steps and she surprised me by stating that I can stop taking one of the pain relief medications that I’ve been on, Palexia SR. Overall, this is a good thing stopping taking this opioid, however, the next couple of weeks could be interesting based on the medication data sheet.

Here’s my favourite part…

Some people may feel unwell if they suddenly stop taking PALEXIA® SR. If you suddenly stop taking PALEXIA® SR you may experience withdrawal symptoms such as:
  • restlessness
  • watery eyes or runny nose
  • sweating or chills
  • muscle pain
  • dilated pupils
  • irritability or anxiety
  • backache or joint pain
  • weakness
  • abdominal cramps
  • difficulty in sleeping
  • nausea, loss of appetite
  • vomiting or diarrhea
  • increases in blood pressure, breathing or heart rate

I suggested to my wife that I might need some time alone over the next week or two…

Mathew Packer @matpacker